# SDR ASOA06015S

- Difficulty date: January 6, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND AROUND THE NUT PLATE AT FS 542, RBL 42.  MAINTENANCE REPAIRED THE NUT PLATE AT FS 542, RBL 42, IAW REO.  (K)
